# SDR TRAX200701895

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Assy
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT OUTER PIVOT PIN HAS GOUGE, POSSIBLE CRACK ON I/B END NEXT TO ANTI-ROTATION TAB.
